liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Partitions of spaces by locally compact subspaces
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2006 (English)In: Houston Journal of Mathematics, ISSN 0362-1588, Vol. 32, no 4, 1077-1091 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we shall discuss the possibility of different presentations of (locally compact) spaces as unions or partitions of locally compact subspaces. © 2006 University of Houston.

Place, publisher, year, edition, pages
2006. Vol. 32, no 4, 1077-1091 p.
National Category
URN: urn:nbn:se:liu:diva-37073Local ID: 33607OAI: diva2:257922
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2010-06-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Tjatyrko, Vitalij
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Houston Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 298 hits
ReferencesLink to record
Permanent link

Direct link